Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online
Ask a Urologist   »  

What is the cause for burning and discomfort feeling in penis? Does worry/anxiety be the reason?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1416 Questions
Hello Sir, Sometimes not always, mostly I think on night I will get some discomfort in penis. I may get a feel like pricking with a needle (burning sensation) or something like that. I am able to urinate properly but I guess my last drops of urine makes the problem. If I urinate properly then I think this problem is not there. It will be only for seconds and then I am OK. Previous medical condition: Before 3 months I have problems with my stomach regarding digestion and I was in a worrying condition. Gas formation was my problem and that time also the same problem occurred with my penis. Then I met my doctor suspecting a urine infection and he done urine test and even a urine culture. The report came fine and he told I am OK. For gas formation and digestion problem I started Ayurvedic medication and now it is almost OK (Still I am controlling my food like not eating much spicy food.) and I stopped the Ayurvedic medicine. Whether this problem is because of digestion problem or is it a common thing in all? Can worry/anxiety cause these type of symptoms in genitals (I am a person like I use to worry much for small things also :) )? Hope to get an advise from you ASAP. Forgot to mention one more point in above query. I also have a doubt when I don't have a proper bowel movement , I used to apply more pressure for the same. Whether this can cause the pain/burning sensation in my penis ? Thanking you, XXXXX
Posted Thu, 2 Jan 2014 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 8 hours later
Brief Answer: Penis is the organ of pleasure-------------------- Detailed Answer: Welcome to the forum. Penile pain is very very rare. Penis is an organ of pleasure and worry is the most probable cause,as the urine tests done by your doctor are normal. Also you may keep your bowels smooth by 1. Taking enough - about 8 glasses of water daily. 2. High fiber diet. 3. Fruits like banana and guava every night - 2 each of them. To calm your mind, you may contact your family doctor for a course of anti- anxiety medicines. Hope this helps. Truly,
Above answer was peer-reviewed by
Follow-up: What is the cause for burning and discomfort feeling in penis? Does worry/anxiety be the reason? 16 hours later
Hello Sir, Thank you very much for the reply. It helped me to get out of my anxiety. I was under tension thinking something else would have happen there :). So I guess a peaceful mind and healthy bowel movement should help me to get out of this problem right ? Once again thank you very much Regards, XXXXX
Answered by Dr. G.Srinivasan 6 hours later
Brief Answer: Welcome------------------------------------------- Detailed Answer: Dear Mr XXXXXXX You are right. Wish you good health------ Sincerely,
Above answer was peer-reviewed by
Follow-up: What is the cause for burning and discomfort feeling in penis? Does worry/anxiety be the reason? 3 minutes later
Dear Doctor, Thank you for the wish Regards, XXXXX
Answered by Dr. G.Srinivasan 4 minutes later
Brief Answer: welcome Detailed Answer: welcome
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor